| Model Number |
18875 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Unintended Extubation (4564)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was intubated with an endotracheal tube and then transferred to the operating room for surgery.After the surgery, while monitoring, a low tidal volume and occasional air leakage sounds were observed.Initially, the cuff was inflated to increase pressure, but the effect was poor.The endotracheal tube was replaced.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.